# SDR AALA20171230002

- Difficulty date: December 29, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A321-231
- Aircraft serial: 7541
- Aircraft time: 2,960 hours, 1,192 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR DAMPER AT 800 PSI AT 40 F.  CHARGED THE DOOR DAMPER IAW AMM 52-10-00.
